Gaussian samples, regular simplices, and exchangeability

Research output: Contribution to journalArticlepeer-review


The interchangeable Goodman-Pollack-type random finite sets are characterized.

Original languageEnglish (US)
Pages (from-to)257-261
Number of pages5
JournalDiscrete and Computational Geometry
Issue number3
StatePublished - Apr 1997
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Gaussian samples, regular simplices, and exchangeability'. Together they form a unique fingerprint.

Cite this